# SDR HALA2016041900114

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,412 hours, 4,394 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING "C" INSPECTION, IT WAS DISCOVERED THAT ALL OXYGEN MASKS WERE PACKED INCORRECTLY AND WOULD HAVE NEVER DEPLOYED DURING AN EMERGENCY.  ALL MASKS WERE PLACED BEHIND THE PUSH OUT STRAPS.  THE STRAPS HAVE A CAUTION WRITTEN ON THEM STATING, "CAUTION, MASKS MUST BE PACKED ON THIS SIDE OF THIS STRAP!"   ALL MASKS WERE UNPACKED FROM INCORRECT POSITIONS, INSPECTED, CLEANED AND REPACKED IAW AMM 35-21-43-550-801-A.
